Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Need guidance for various problems. I just feel like killing myself. any suggestion for me ?

Dear Doctor , I am a 46 year old married woman with 2 grown up kids, I have been working since I was 16, and have always been a go getter, and my family was the centre of my life, however lately I feel that I am losing interest in everything, I am not bothered about my looks, I am not bothered about how my home looks, I have had some issues with my husband s insensitivity related to our sex life for many years, which lead to me drinking and venting alone, I feel I can not rely on my husband for supporting me neither emotionally nor financially, I have been self reliant all my life but now I cannot go on any more. My husband does try to be supportive but for short periods of time only, though he means well he is not the doting husband types. I have worked in MNC companies (as a trainer) all my life but now I am working in a Pvt Ltd hospital and do not like my job, have not been successful in getting another job because of my age and have not done my MBA, just plain graduate. I am suffering from hypo thyroidism, (and taking .50 mg thyroxcin) I am obese and my weight is increasing, I suffer from hunger pangs on some days and on others I don t feel like eating and now I am suffering from depression and high blood pressure , my treating physician has given my Nexito 20 for 1 month, I am still not feeling energetic, instead I am feeling more low, and in fact now I am so deflated that I don t feel like having a bath or groom myself, I just feel like killing myself, but of course I am worried about my kids future, please advise
Asked On : Tue, 8 Feb 2011
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
The first advise i could give is to remain in company and never sit alone. Talk about your feelings and give them a direction. Don't make you imaginary feelings of isolation. Enjoy the world. Bellieve in God and join some religious group. Don't expect any help from anyone as unfulfilled expectation causes more depression. Move out in company and see how nature reveals itself to you. In Ayurveda we offer Shiro dhara with medicated oils enjoy it and have Cap. Bravobol with ashwagandha churan 500mg. TDS.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Psychiatrist Dr. B Raghavendra's  Response
Hi Judith Romano 90,

Sorry for the delay in answering your query.

Have you been started on the nexito straight on the 20mg dose? I am a bit surprised as that is the highest dose and usually we start low because of the potential for side effects. But apparently you are tolerating it well.

Judith, usually any anti depressant takes 4-6 weeks time to act fully and looks like you still have about two weeks to go. Also we have about7-8 more choices of changing the medication or adding another medication to it etc. YOU CAN DEFINITELY BE HELPED DON'T LOOSE HEART.

IF YOU HAVE PERSISTENT THOUGHTS OF SUICIDE OR HAVE THOUGHT ABOUT HOW TO DO IT ETC please go and talk to your physician immediately. There are some other medication which may start acting within two weeks (as your nexito is already at its highest dose) when added to your current medication and it does help with severe depression if that what you describe is.

Also please ask for availability of talking therapies, in particular interpersonal or family therapy as your problems do look deep seated and just treating the symptoms now may not help fully in long term. Couple/marriage therapy might help as well but all the talking therapies must be from trained professionals please.

Hope this helps

Good Luck
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor